Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 51, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 13, 2007, 5:12 PM EDT for Broward County, Florida. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2007, 5:12 PM EDT (21:12 UTC)
- Expired
- May 13, 2007, 6:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Broward County, FL
The radar
The Miami radar (KAMX), 66 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 5:40 PM EDT | HAIL 0.25 | Plantation, FL | DIME SIZE HAIL REPORTED AT THE INTERSECTION OF SUNRISE BLVD. AND NW 16TH STREET. ALSO STRONG WIND GUSTS. |
| May 13, 5:45 PM EDT | HAIL 0.25 | Sunrise, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1454 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 132113
SVRMFL
FLC011-132215-
/O.NEW.KMFL.SV.W.0051.070513T2112Z-070513T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
513 PM EDT SUN MAY 13 2007
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BROWARD COUNTY IN SOUTH FLORIDA.
* UNTIL 615 PM EDT
* AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL TO QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TAMARAC..AND MOVING SOUTHEAST AT 15 MPH.
* THE STORM WILL AFFECT...
CORAL SPRINGS
SUNRISE
TAMARAC
NORTH LAUDERDALE
PLANTATION
LAUDERHILL
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2628 8041 2634 8034 2631 8024 2622 8011
2604 8011 2601 8014 2601 8021 2622 8044
$$
70/DD4 follow-up statements
000
WWUS52 KMFL 132133
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
533 PM EDT SUN MAY 13 2007
FLC011-132215-
/O.CON.KMFL.SV.W.0051.000000T0000Z-070513T2215Z/
BROWARD FL-
533 PM EDT SUN MAY 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN BROWARD COUNTY...
AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LAUDERDALE LAKES...OR ABOUT NEAR SUNRISE...MOVING
SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DAVIE
DOWNTOWN...OAKLAND PARK...SEA RANCH LAKES...LAUDERDALE BY THE SEA...
WILTON MANORS...FORT LAUDERDALE...INTERSECTION I-595 AND I-95...FORT
LAUDERDALE BEACH...PORT EVERGLADES...HOLLYWOOD AND DANIA BEACH
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 2628 8041 2634 8034 2631 8024 2622 8011
2604 8011 2601 8014 2601 8021 2622 8044
$$
70/DD000
WWUS52 KMFL 132157
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT SUN MAY 13 2007
FLC011-132215-
/O.CON.KMFL.SV.W.0051.000000T0000Z-070513T2215Z/
BROWARD FL-
557 PM EDT SUN MAY 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN BROWARD COUNTY...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LAUDERHILL...OR ABOUT NEAR FORT LAUDERDALE...MOVING
SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DAVIE
DOWNTOWN...FORT LAUDERDALE BEACH...INTERSECTION I-595 AND I-95...PORT
EVERGLADES...HOLLYWOOD AND DANIA BEACH
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 2624 8036 2627 8028 2627 8018 2622 8011
2604 8011 2601 8014 2598 8019 2615 8040
$$
70/DD000
WWUS52 KMFL 132215
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
615 PM EDT SUN MAY 13 2007
FLC011-132223-
/O.EXP.KMFL.SV.W.0051.000000T0000Z-070513T2215Z/
BROWARD FL-
615 PM EDT SUN MAY 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY WAS
ALLOWED TO EXPIRE AT 615 PM EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAD
WEAKENED BELOW SEVERE LIMITS. THUS THE SEVERE THUNDERSTORM WARNING
WAS BEEN ALLOWED TO EXPIRE.
HOWEVER...THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...
GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL
POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE
LATEST UPDATES.
LAT...LON 2624 8036 2627 8028 2627 8018 2622 8011
2604 8011 2601 8014 2598 8019 2615 8040
$$
70/DD000
WWUS52 KMFL 132215 CCA
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
615 PM EDT SUN MAY 13 2007
FLC011-132223-
/O.EXP.KMFL.SV.W.0051.000000T0000Z-070513T2215Z/
BROWARD FL-
615 PM EDT SUN MAY 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY WAS
ALLOWED TO EXPIRE AT 615 PM EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAD
WEAKENED BELOW SEVERE LIMITS. THUS THE SEVERE THUNDERSTORM WARNING
HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...
GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL
POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE
LATEST UPDATES.
LAT...LON 2624 8036 2627 8028 2627 8018 2622 8011
2604 8011 2601 8014 2598 8019 2615 8040
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:57 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 13, 2:57 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 257 PM EDT SUN MAY 13 2007 .DISCUSSION...ISOLATED STORMS DEVELOPED SUNDAY AFTERNOON ACROSS NRN PORTIONS OF MAINLAND SOUTH FLORIDA WITH A COUPLE OF THEM REACHING NEAR SEVERE LEVELS. A RATHER UNSTABLE AIRMASS WITH VERY COLD TEMPERATURES ALOFT...DIURNAL HEATING AND LAKE/SEA BREEZES WERE THE MAIN MECHANISM FOR THE DEVELOPMENT OF THESE STORMS. A FRONTAL BOUNDARY ACROSS NRN FLORIDA WILL DRIFT SOUTH TO MAINLAND SOUTH FLORIDA THROUGH TUE MORNING. THIS WILL ACT AS A FOCUSING MECHANISM FOR DAILY SHWRS/TSTMS ACROSS THE FORECAST AREA. BOTH GFS AND NAM INDICATES INCREASING MOISTURE DURING THIS PERIOD AND GFS EVEN INDICATES POPS IN THE HIGH CHANCE TO NMRS CATEGORY. DECIDED TO KEEP IT IN THE HIGH CHANCE AND NOT GO AS HIGH AS GFS YET. A SFC RIDGE WILL MOVE EAST OVER THE WRN ATLANTIC BEHIND THIS FRONTAL BOUNDARY AND WILL ESTABLISH JUST N OF 30N WITH RIDGE EXTENDING WEST TO NRN GULF. THIS WILL KEEP A LOW LVL EAST FLOW WHICH WILL KEEP A MODERATE AMOUNT OF MOISTURE COMING INTO THE AREA WITH A CHANCE FOR SHWRS/TSTMS EACH DAY. LOOKS LIKE THE RAINY SEASON IS FINALLY ON THE WAY. && .AVIATION...ISOLD SHWRS/TSTMS SHOULD CONTINUE TO DEVELOP ALONG BOTH COASTS SEA BREEZES REST OF THE AFTERNOON INTO EARLY EVENING HOURS. WL INDICATE TEMPO FOR KPBI AND KFLL AND VCNTY SHWRS FOR KMIA/KTMB. VFR CONDITIONS WILL PREVAIL FOR KAPF. && .MARINE...WINDS AND SEAS WILL REMAIN ON THE LIGHT SIDE THROUGH MONDAY NIGHT. AS SFC HIGH MOVES EAST OVER WRN ATLC AND PRESSURE GRADIENT TIGHTENS OVER OUR LOCAL WATERS...WINDS WILL INCREASE TO THE 15 TO 20 KTS RANGE. A SMALL NORTHEAST SWELL WILL BEGIN TO AFFECT OUR ATLC WATERS TUE AT WHICH TIME SEAS MAY BUILD UP TO 7 FEET. && .FIRE WEATHER...NO PROBLEMS EXPECTED. WITH THE LOW LVL FLOW BECOMING EAST AND DEWPOINTS INCREASING THROUGH THIS PERIOD...RELATIVE HUMIDITIES SHOULD REMAIN WELL ABOVE CRITICAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 88 72 83 73 / 40 40 50 30 FORT LAUDERDALE 87 72 84 74 / 30 30 50 30 MIAMI 87 71 86 72 / 30 30 50 30 NAPLES 85 70 87 68 / 20 20 50 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...47/RGH SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, May 13, 10:51 AM EDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1051 AM EDT SUN MAY 13 2007 FLZ063-066>075-140245- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1044 AM EDT SUN MAY 13 2007 ...SCATTERED THUNDERSTORMS THIS AFTERNOON WITH A FEW SEVERE POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS INTERIOR SOUTH FLORIDA AND THEN MOVE TOWARDS THE EAST COAST. THESE STORMS WILL CONTAIN FREQUENT LIGHTNING STRIKES...GUSTY WINDS...HAIL...AND BRIEF VERY HEAVY RAINFALL. WIND: SOME OF THE STRONGEST STORMS COULD PRODUCE WIND GUSTS TO AROUND 45 TO 55 MPH. HAIL: THE STRONGER STORMS COULD PRODUCE DIME SIZE HAIL WITH A FEW STORMS AROUND LAKE OKEECHOBEE TO PALM BEACH COUNTY PRODUCING HAIL UP TO ONE INCH. FLOODING: BRIEF VERY HEAVY RAINFALL IN THE STRONGEST STORMS WILL CAUSE SOME STANDING WATER ALONG ROADWAYS WHERE THE DRAINAGE IS POOR OR IN OTHER POORLY DRAINED LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTERNOON THUNDERSTORM CHANCES WILL INCREASE FOR THE ENTIRE AREA THIS WEEK, AS DEEPER MOISTURE RETURNS AND FAVORABLE SEA BREEZE BOUNDARIES DEVELOP ALONG BOTH COASTS. THE WINDS WILL BE FROM THE EAST AROUND 15 MPH EARLY NEXT WEEK ALONG WITH LOW TIDE OCCURRING DURING THE DAY HOURS. THIS WILL LEAD TO AN INCREASE IN RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA EARLY NEXT WEEK. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, May 13, 1:14 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 114 PM EDT SUN MAY 13 2007 FLZ068-131730- PALM BEACH EASTERN FL- 114 PM EDT SUN MAY 13 2007 ...STRONG THUNDERSTORM AFFECTING EXTREME NORTHEAST PALM BEACH COUNTY... AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TEQUESTA...OR NEAR JUPITER...MOVING EAST AT 15 TO 20 MPH. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, May 13, 2:09 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 209 PM EDT SUN MAY 13 2007 FLZ063-066-131910- HENDRY FL-GLADES FL- 209 PM EDT SUN MAY 13 2007 ...STRONG THUNDERSTORM DEVELOPING OVER SOUTHERN GLADES...AND NORTHERN HENDRY COUNTIES... AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A STRONG THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR MUSE...OR NEAR LA BELLE...MOVING EAST AT 5 TO 10 MPH. THIS STORM WILL AFFECT THE AREAS OF MUSE...LA BELLE...ORTONA...AND MOORE HAVEN DURING THE NEXT HOUR. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL..AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR POSSIBLE WARNINGS IF THIS STORM BECOMES ANY STRONGER. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Local storm report, May 13, 2:51 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EDT SUN MAY 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 1 W JUPITER 26.93N 80.12W
05/13/2007 E0.25 INCH PALM BEACH FL TRAINED SPOTTER
&&
BAXTERSpecial weather statement, May 13, 3:31 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 331 PM EDT SUN MAY 13 2007 FLZ066-067-132030- HENDRY FL-PALM BEACH WESTERN FL- 331 PM EDT SUN MAY 13 2007 ...STRONG THUNDERSTORMS DEVELOPING NEAR SOUTHERN LAKE OKEECHOBEE AREA... AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF CLEWISTON TO HENDRY CORRECTIONAL INSTITUTE MOVING EAST AT 5 TO 10 MPH. SOME LOCATIONS THAT COULD BE AFFECTED ARE DEVILS GARDEN...CLEWISTON...SOUTH BAY...BELLE GLADE...BIG CYPRESS SEMINOLE RESERVATION...AND HOLEY LAND WILDLIFE MANAGEMENT AREA. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STORMS PASS BY. RESIDENTS NEAR THE PATH OF THESE STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, May 13, 4:21 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 421 PM EDT SUN MAY 13 2007 FLZ068-072-132045- PALM BEACH EASTERN FL-BROWARD METROPOLITAN FL- 421 PM EDT SUN MAY 13 2007 AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BOCA RATON...MOVING SOUTH AT 10 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. 70/DD
Special weather statement, May 13, 4:26 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 426 PM EDT SUN MAY 13 2007 FLZ070-071-132130- WESTERN BROWARD FL-EASTERN COLLIER FL- 426 PM EDT SUN MAY 13 2007 ...STRONG THUNDERSTORMS APPROACHING NORTHWEST BROWARD AND EAST COLLIER COUNTIES... AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROTENBERGER WILDLIFE MANAGEMENT AREA TO BIG CYPRESS SEMINOLE INDIAN RESERVATION...MOVING SOUTH AROUND 10 MPH. SOME AREAS THAT COULD BE AFFECTED ARE I-75 IN EASTERN COLLIER AND WESTERN BROWARD COUNTY DURING THE NEXT HOUR. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORMS PASS BY. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 6:17 AM EDT | Dense Smoke Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 4 hr |
| May 13, 1:09 PM EDT | Marine Weather Statement | MFL | 66 min | |
| May 13, 2:21 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 17 min |
| May 13, 3:48 PM EDT | Severe Thunderstorm Warning | MFL | Hendry | 27 min |
| May 13, 4:16 PM EDT | Severe Thunderstorm Warning | MFL | Hendry | 29 min |
| May 13, 4:22 PM EDT | Marine Weather Statement | MFL | 53 min | |
| May 13, 5:55 PM EDT | Marine Weather Statement | MFL | 65 min | |
| May 13, 7:10 PM EDT | Marine Weather Statement | MFL | 65 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.